# SDR WX0A2025081332542

- Difficulty date: August 10, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N202NV
- Make and model: Airbus A320-214
- Aircraft serial: 5440
- Aircraft time: 28,633 hours, 17,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FAILS EPSU TEST. / REMOVED AND REPLACED EPSU REF WO528339"
